The Annals of Statistics

A Review of Selected Topics in Multivariate Probability Inequalities

Morris L. Eaton

Full-text: Open access

Abstract

This paper contains a review of certain multivariate probability inequalities. The inequalities discussed include the FKG inequalities and the related association inequalities, inequalities resulting from Schur convexity and its extension to reflection groups, and inequalities for probabilities of certain convex symmetric sets.

Article information

Source
Ann. Statist., Volume 10, Number 1 (1982), 11-43.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176345688

Digital Object Identifier
doi:10.1214/aos/1176345688

Mathematical Reviews number (MathSciNet)
MR642717

Zentralblatt MATH identifier
0492.62052

JSTOR
links.jstor.org

Subjects
Primary: 62H99: None of the above, but in this section
Secondary: 62E99: None of the above, but in this section

Keywords
multivariate probability inequalities partial orderings FKG inequality associated random variables majorization reflection groups elliptically contoured distributions

Citation

Eaton, Morris L. A Review of Selected Topics in Multivariate Probability Inequalities. Ann. Statist. 10 (1982), no. 1, 11--43. doi:10.1214/aos/1176345688. https://projecteuclid.org/euclid.aos/1176345688


Export citation